Record number :
1561199
Title of article :
An equivalence to the Gleason problem
Author/Authors :
Carlsson، نويسنده , , Linus، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
6
From page :
373
To page :
378
Abstract :
In this article we study the Gleason problem locally. A new method for solving the Gleason A problem is presented. This is done by showing an equivalent statement to the Gleason A problem. In order to prove this statement, necessary and a sufficient conditions for a bounded domain to have the Gleason A property are found. Also an example of a bounded but not smoothly-bounded domain in C n is given, which satisfies the sufficient condition at the origin, and hence has the Gleason A property there.
Keywords :
Banach algebras , Holomorphic functions , The Gleason problem
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2010
Link To Document :
بازگشت